Skip to Content
Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

Price:

7,53 €


Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

https://nutricity.sk/shop/brswihalo54bwfdy-benadryl-ultratabs-allergy-relief-medicine-25-mg-diphenhydramine-hcl-antihistamine-tablets-for-relief-of-cold-allergy-symptoms-like-sneezing-runny-nose-itchy-eyes-throat-24-ct-148333 https://nutricity.sk/web/image/product.template/148333/image_1920?unique=dd00b71

Stock Expiry Date*: 22-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY RELIEF MEDICATION: 24-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
  • ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
  • COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
  • DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
  • POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours

7,53 € 7.53 EUR 7,53 € Vrátane dane

Not Available For Sale

(0,31 € / events)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotiek
  • Formulár položky
  • Hmotnosť položky
  • Výhody pre výrobok
  • Počet položiek
  • Dávkovacia forma
  • Výrobca
  • Zložky
  • Typ výrobku
  • Špecifické použitia pre výrobky
  • Aktívne zložky
  • UPC
  • Názov modelu
  • Globálne obchodné identifikačné číslo
  • Názov typu balíka
  • Cieľová obec
  • Čistý obsah
  • Čistá hmotnosť
  • Názov značky
  • Opis vekového rozsahu
  • Typ kontajnera
  • Číslo časti výrobcu
  • Číslo modelu
  • Rozmery položky
  • Ďalšie vlastnosti
  • Časť tela na cieľové použitie

Táto kombinácia neexistuje.

Kontaktujte nás
Alergická medicína
Zložky Oxid titaničitý, Hypromelóza, Stearát horečnatý, mikrokryštalická celulóza, nátriumkroskarmelóza, Polyetylénový glykol, hydrogenfosforečnan vápenatý, polysorbát 80, D&C Red No. 27 Aluminum Lake, Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax
Cieľová obec Unisex- Adults, Unisex- Kids
Značka Benadryl
Chuť Bez príchute
Počet jednotiek 24 Počet
Formulár položky Tableta
Hmotnosť položky 0,02 libry
Výhody pre výrobok Kontrola alergie
Počet položiek 1
Dávkovacia forma Tablety
Výrobca KenvueCity name (optional, probably does not need a translation)
Typ výrobku Alergická medicína
Špecifické použitia pre výrobky Alergia
Aktívne zložky difenhydramín Hcl
UPC 312547170314
Názov modelu Benadryl Ultratabs Antihistamine
Globálne obchodné identifikačné číslo 00312547170314
Názov typu balíka Fľaša
Čistý obsah 24 Count
Čistá hmotnosť 3.2 Pounds
Názov značky Benadryl
Opis vekového rozsahu Dospelí
Typ kontajnera Fľaša
Číslo časti výrobcu 416436
Číslo modelu 416436
Rozmery položky 3.6 x 3.5 x 0.8 inches
Ďalšie vlastnosti Allergy Control
Časť tela na cieľové použitie Oči
  • Buy Four or More Offer

    Získajte 5 % zľavu pri kúpe 4 alebo viac položiek

  • Next Purchase Offer
    Získajte 5 % zľavu na váš ďalší nákup.
  • Ships From(Slovakia)
    Objednávky sú spracovávané a odosielané z Brooklynu, USA.
  • Delivery Offer(Slovakia)
    Bezplatná doprava na kvalifikované objednávky.
Delivery Detail
Odhadované dodacie lehoty: 12–26 dní (medzinárodné).
3–6 dní (domáce).
Safe Checkout
Zaručená bezpečná platba
Return Policy

30-dňová záruka vrátenia
Nákupy s dôverou s podporou vrátenia do 30 dní.

Free Return Pickup
Dostupný bezplatný odvoz vráteného tovaru
Postaráme sa o vrátenie z vašich dverí bez ďalších nákladov.

 

Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow allergy medicine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. From a trusted allergy brand, Benadryl Ultratabs with diphenhydramine hydrochloride 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Important information

Ingredients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.6 x 3.5 x 0.8 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

1 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC06952 Dpd 05167987715072 2026-07-21 Track

Upozornenie

Výživové doplnky nie sú lieky. Produkty predávané na tejto webovej stránke nie sú určené na diagnostiku, liečbu, vyliečenie alebo prevenciu akéhokoľvek ochorenia. Ak máte zdravotný stav, vždy sa pred použitím poraďte s kvalifikovaným zdravotníckym odborníkom. Individuálne výsledky sa môžu líšiť. Zadávaním objednávky súhlasíte s dodržiavaním dovozných predpisov vašej krajiny. Pokrývame príslušné clá a dane tam, kde je to uvedené.

*Informácie o dátume expirácie:
Vezmite prosím na vedomie, že dátum expirácie sa môže líšiť od šarže k šarži. Zaručujeme však, že všetky produkty zaslané našim zákazníkom majú platnú trvanlivosť a nebudú expirované v čase dodania.